# SDR IPXA2018091033797

- Difficulty date: September 9, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N159UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0848
- Aircraft time: 16,500 hours, 10,276 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Dirty
- Location: Entry Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN ENTRY DOOR DOOR LOCKING QUICK RELEASE PUSH BUTTON STIFF, AND LOCKING UP. CLEANED DOOR STAY MECHANISM OPS CHECK GOOD IAW AMM 52-10-00.
